# SDR ASOA2016052614948

- Difficulty date: May 26, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 598KT HAS CORROSION IN MULTIPLE FASTENER HOLES.  CORROSION ON LT WING PANEL 598KT FASTENER HOLES FOUNDED TO BE OUT OF LIMITS,  REF SRM 51-21-060, PART F.  ORDERED & RECEIVED PANEL 598KT, PN 601R10243-19, INSTALLED ON JOB 8801550, OP 7005.
